# SDR C2XA99IA205

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493001
- Condition: Creased
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CARGO DOOR SKIN WAS FOUND TO CREASED.  MAINTENANCE REPAIRED THE DOOR SKIN AND APPLIED A DOUBLER IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5230-01056, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
